# SDR ASAA0080641

- Difficulty date: October 15, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE, THE EMERGENCY TRACK LIGHTS WERE FOUND INOPERATIVE.  INSPECTED AND FOUND DAMAGED WIRING.  REPAIRED WIRING, SYSTEM OPERATES NORMAL.  (M)
